# SDR HALA0600484

- Difficulty date: July 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 16,588 hours, 3,264 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Condition: Open
- Location: Apu Air Intake
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PER FLT CREW APU WILL NOT START ON TAXI IN HNL.  REPLACED APU AIR INTAKE DOOR OPEN SWITCH PER AMM 49- 15-02-404-13.  OPS CHECK OF APU PER AMM49-15-02-404-13 OK.
